Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Intersection of Lebesgue spaces $ L\sb 1$ and $ L\sb 2$

Author: S. J. Dilworth
Journal: Proc. Amer. Math. Soc. 103 (1988), 1185-1188
MSC: Primary 46B25; Secondary 46E30
MathSciNet review: 955005
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The linear topological properties of the intersection of Lebesgue spaces $ {L_1}$ and $ {L_2}$ are investigated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B25, 46E30

Retrieve articles in all journals with MSC: 46B25, 46E30

Additional Information

PII: S 0002-9939(1988)0955005-3
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia